Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Missed period. Had PMS symptoms, sore breasts, cravings, loss of weight. Taken aderall. Cause?

I m 20, a virgin , and I know I can t be pregnant. But my concern is that I haven t gotten my period this month, but I ve had all the pms symptoms. I ve broken out for the past week, my breasts have been sore for a few weeks, and I ve been craving carb-y things (which usually happens to me just before my period.) I have started running again semi-regularly (every 2-4 days for the past 3 weeks) and because of my newish medication I ve lost weight ( Adderall , I was 145 and now I m about 125, I m 5 4). I don t think that I m anywhere near underweight , but could it be that the weight loss coupled with my attempt at making running a habit again could have caused my period to be late? Is there another reason that I should be concerned about?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You seem to be suffering from a temporary disturbance of the HPO axis; causes could be many; in your instance, the most likely ones are the change of weight, life style and added medication ( though the medication itself does not cause cycle disturbance). Yet, if you are concerned, you may contact your healthcare provider for a general exam and investigations like a hormonal profile, sonogram of the pelvic organs etc. Once you are properly examined, the cause can be elicited and management is possible. Take care.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor